# SDR A6WA200540025

- Difficulty date: January 26, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Part number: 601R572100323
- Condition: Migrated
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR AFT TRUNNION BUSHING IS MIGRATED .007 INCH.  REMOVED MIGRATED BUSHING AND INSTALLED A 2ND OVERSIZED BUSHING MODIFIED TO A 1ST OVERSIZED BUSHING IAW BOMBARDIER EO 601R-57-21-003 REV B AND EO 601R-57-5907A.  (M)
